Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Introduction to Exotic Spheres [reprinted from Collected Papers of John Milnor, III, 2007]


Author: John Milnor
Journal: Bull. Amer. Math. Soc. 52 (2015), 593-602
DOI: https://doi.org/10.1090/bull/1503
Published electronically: September 4, 2015
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/bull/1503
Published electronically: September 4, 2015
Article copyright: © Copyright 2007 American Mathematical Society